# SDR LR7A08085

- Difficulty date: July 1, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 58,246 hours, 35,131 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Beam
- Condition: Cracked
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK, PER JOB CARD HB2703, FOUND RT ELEVATOR TRIM TAB INBD FRONT BEAM CRACK AT HSS72.  REPAIR ACCOMPLISHED IAW SMP583 FIG 55-30-04 .
